# SDR AUS20021234

- Difficulty date: October 25, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 10152401215
- Condition: Faulty
- Location: Rudder Structure
- Component: Rudder Structure, Beech, B200C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TORQUE TUBE RIVETS LOOSE AND RIVET HOLES WORN BY UP TO APPROXIMATELY 0.254MM (0.010IN) OVERSIZE.
